# SDR SIMA20130605001

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 28,190 hours, 24,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE MAIN CABIN DOOR DIFFICULT TO OPERATE.  THE ACFT WAS REMOVED FROM SERVICE.  LUBED PASSENGER DOOR IAW AMM 52-18-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
